MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China PN RELION 32G X 4MM 3B TW 50CT; Needle, Hypodermic, Single Lumen

EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China PN RELION 32G X 4MM 3B TW 50CT; Needle, Hypodermic, Single Lumen
Model Number 320618
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported, no insulin flow when priming pen needles.5 pen needles affected.Lot: 3058981.Catalog: 320618.Date of event: unknown.Samples: yes cl.
 
Additional Manufacturer Narrative
5 pen needles affected by event.

Brand Name
PN RELION 32G X 4MM 3B TW 50CT
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50882243
Report Number3027605735-2026-00020
Device Sequence Number21316979
Product Code FMI
UDI-Device Identifier00681131386791
UDI-Public00681131386791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number320618
Device Lot Number3058981
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown